MathSciNet Relay Station
MathSciNet bibliographic data
MR807816 35J60
Ding, Wei Yue; Ni, Wei-Ming On the existence of positive entire solutions of a semilinear elliptic equation. Arch. Rational Mech. Anal. 91 (1986), no. 4, 283–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement